Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online
Ask a Dentist   »  

Severe pain after tooth extraction. Stomach discomfort after taking medicine. Worrisome

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
Hi, I got my tooth extracted 7 days ago. I still have exccuciating pain. I am taking tabs like enzoflam and panadene forte. but they give me relief only temporarily. last only for 2 hours. salt water rinse increases my pain. . My stomach is not well after taking so many medicines every few hours. I am worried these might affect my kidneys as well...Please suggest some good medication to me
Posted Fri, 4 Jan 2013 in Dental Health
Answered by Dr. Das Arindam 29 minutes later
Thank you for posting a query.

Firstly, you are taking really so many drugs. I can understand your condition. But, do not take these medicines more than two times a day. You can take paracetamol alone instead of taking all these painkillers. Paracetamol alone will be more safe for your stomach.

Besides taking these medicines, take pantoprazole group of drug in empty stomach. If you feel nauseous, you can take ondansetron group of drugs. Take an enzyme solutions before meal.

One more point is, you should take the pain killers after taking some light food, not in empty stomach. And try to avoid taking those, as much as you can.

Hope this information suffices. Let me know, if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor